Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trileptal rash!!!

Posted by Sheilac on April 1, 2012, at 15:22:46

In reply to Re: Trileptal rash!!! Sheilac, posted by Phillipa on March 31, 2012, at 21:25:26

I have dropped the Trileptal to 300mg a day . The rash on my face could be due to the make-up I've been using. It has retinal in it and it may be breaking me out.

We'll see.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1014675
URL: http://www.dr-bob.org/babble/20120328/msgs/1014718.html